# SDR CA120824003

- Difficulty date: August 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transistor
- Part number: 1300071
- Condition: Failed
- Location: Instrument Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE DIM FUNCTION ON THE CONSOLE IS UTILIZED FOR THE INSTRUMENT LIGHTING, THE CIRCUIT BREAKER TRIPS. TRANSISTOR, PN 130-007-1 USED IN THE SYS HAS FOUND A GROUND ON THE BASE OR CASE.  THE INSULATOR SEPARATING TRANSISTOR FROM ALUMINUM BRACKET IS A PLASTIC WASHER AND A STRIP OF TAPE THAT OVER TIME DETERIORATES DUE TO VIBRATION AND EXPOSURE WHICH RESULTS IN A POPPING CIRCUIT BREAKER.
